The Almon two parameter estimator for the distributed lag models


ÖZBAY N. , KAÇIRANLAR S.

JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, cilt.87, sa.4, ss.834-843, 2017 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 87 Konu: 4
  • Basım Tarihi: 2017
  • Doi Numarası: 10.1080/00949655.2016.1229317
  • Dergi Adı: JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION
  • Sayfa Sayıları: ss.834-843

Özet

The two parameter estimator proposed by ozkale and Kacranlar [The restricted and unrestricted two parameter estimators. Comm Statist Theory Methods. 2007;36(15):2707-2725] is a general estimator which includes the ordinary least squares, the ridge and the Liu estimators as special cases. In the present paper we introduce Almon two parameter estimator based on the two parameter estimation procedure to deal with the problem of multicollinearity for the distiributed lag models. This estimator outperforms the Almon estimator according to the matrix mean square error criterion. Moreover, a numerical example and a Monte Carlo simulation experiment are presented by using different estimators of the biasing parameters.